# SDR K11A2025112500360

- Difficulty date: November 25, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N335CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26072
- Aircraft time: 61,588 hours, 41,323 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT WOULD NOT EXTINGUISH IN FLIGHT.   PERFORMED OPS CHECK OF LEADING EDGE FLAP AND SLAT POSITION INDICATING SYSTEM IAW AMM 27-88-00-215-013. OPS CHECK GOOD AT THIS TIME. FAULT CLEARED AIRCRAFT OK FOR SERVICE.
